Alert archive / Oregon / Red Flag Warnings in 2008

Red Flag Warning 14, NWS Medford, OR

September 14, 20084 counties in Oregon

NWS Medford, OR issued this red flag warning at Sep 14, 2008, 2:31 PM PDT for 4 counties in Oregon. It took effect at Sep 15, 2008, 5:00 AM PDT. It was in force for 41 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 14, 2008, 2:31 PM PDT (21:31 UTC)
In effect from
Sep 15, 2008, 5:00 AM PDT
Expired
Sep 16, 2008, 10:16 PM PDT
In force
41 hr
Issued by
NWS Medford, OR

Counties Douglas County, OR, Jackson County, OR, Klamath County, OR, Lane County, OR

The radar

The Medford radar (KMAX), 112 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 9.5 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2008-09-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2008-09-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2563 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

142 
WWUS86 KMFR 142131
RFWMFR

RED FLAG WARNING
NATIONAL WEATHER SERVICE MEDFORD OR
231 PM PDT SUN SEP 14 2008

ORZ617-623-150545-
/O.UPG.KMFR.FW.A.0012.080915T1200Z-080916T1200Z/
/O.NEW.KMFR.FW.W.0014.080915T1200Z-080917T0600Z/
UMPQUA NATIONAL FOREST-SOUTHERN OREGON CASCADES-
231 PM PDT SUN SEP 14 2008

...RED FLAG WARNING IN EFFECT FROM 5 AM MONDAY TO 11 PM PDT
   TUESDAY IN ZONES 617/623 FOR A HAINES OF 6 WITH ONGOING 
   FIRES...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 5 AM MONDAY TO 11 PM PDT
TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

A HAINES INDEX OF 6 IS PREDICTED FOR MONDAY THROUGH TUESDAY.
THIS...COMBINED WITH ONGOING FIRES IN ZONES 617 AND 623...WILL
CREATE RED FLAG WARNING CONDITIONS IN THOSE AREAS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

STOCKTON
6 follow-up statements
397 
WWUS86 KMFR 150402
RFWMFR

RED FLAG WARNING
NATIONAL WEATHER SERVICE MEDFORD OR
902 PM PDT SUN SEP 14 2008

ORZ617-623-152200-
/O.CON.KMFR.FW.W.0014.080915T1200Z-080917T0600Z/
UMPQUA NATIONAL FOREST-SOUTHERN OREGON CASCADES-
902 PM PDT SUN SEP 14 2008

...RED FLAG WARNING IN EFFECT FROM 5 AM MONDAY TO 11 PM PDT
   TUESDAY FOR ZONES 617/623 FOR A HAINES OF 6 WITH ONGOING 
   FIRES...

A RED FLAG WARNING REMAINS IN EFFECT FROM 5 AM MONDAY TO 11 PM
PDT TUESDAY FOR ZONES 617 AND 623 FOR HAINES OF 6 WITH ONGOING
FIRES.

A HAINES INDEX OF 6 IS PREDICTED FOR MONDAY THROUGH TUESDAY.
THIS...COMBINED WITH ONGOING FIRES IN ZONES 617 AND 623...WILL
CREATE RED FLAG WARNING CONDITIONS IN THOSE AREAS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

FB
167 
WWUS86 KMFR 152131
RFWMFR

RED FLAG WARNING
NATIONAL WEATHER SERVICE MEDFORD OR
231 PM PDT MON SEP 15 2008

ORZ617-623-161315-
/O.CON.KMFR.FW.W.0014.000000T0000Z-080917T0600Z/
UMPQUA NATIONAL FOREST-SOUTHERN OREGON CASCADES-
231 PM PDT MON SEP 15 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT TUESDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT TUESDAY. 

A HAINES INDEX OF 6 IS PREDICTED THROUGH TUESDAY. THIS...COMBINED
WITH ONGOING FIRES IN ZONES 617 AND 623...WILL CREATE RED FLAG
WARNING CONDITIONS IN THOSE AREAS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

STOCKTON
534 
WWUS86 KMFR 160452
RFWMFR

RED FLAG WARNING
NATIONAL WEATHER SERVICE MEDFORD OR
952 PM PDT MON SEP 15 2008

ORZ617-623-161300-
/O.CON.KMFR.FW.W.0014.000000T0000Z-080917T0600Z/
UMPQUA NATIONAL FOREST-SOUTHERN OREGON CASCADES-
952 PM PDT MON SEP 15 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT TUESDAY FOR
ZONES 617 AND 623 FOR HAINES OF 6...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT TUESDAY FOR
ZONES 617 AND 623 FOR HAINES OF 6.

A HAINES INDEX OF 6 IS PREDICTED THROUGH TUESDAY. THIS...COMBINED
WITH ONGOING FIRES IN ZONES 617 AND 623...WILL CREATE RED FLAG
WARNING CONDITIONS IN THOSE AREAS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
FB
365 
WWUS86 KMFR 161241
RFWMFR

RED FLAG WARNING
NATIONAL WEATHER SERVICE MEDFORD OR
541 AM PDT TUE SEP 16 2008

...HAINES 6 IN ADDITION TO POSSIBLE DRY LIGHTNING TODAY...

ORZ617-623-162200-
/O.CON.KMFR.FW.W.0014.000000T0000Z-080917T0600Z/
UMPQUA NATIONAL FOREST-SOUTHERN OREGON CASCADES-
541 AM PDT TUE SEP 16 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT TONIGHT FOR
FIRE WEATHER ZONES 617 AND 623 FOR HAINES 6 OVER ONGOING WILDFIRE...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT TONIGHT FOR
FIRE WEATHER ZONES 617 AND 623 FOR HAINES OF 6 AND WILDFIRE.
SCATTERED THUNDERSTORMS WITH INSUFFICIENT MOISTURE ARE ALSO
POSSIBLE FROM LATE AFTERNOON THROUGH THIS EVENING.

A HAINES INDEX OF 6 COMBINED WITH ONGOING WILDFIRE WILL CREATE
HAZARDOUS FIRE WEATHER CONDITIONS THROUGH THIS EVENING. IN
ADDITION...LATE THIS AFTERNOON A SHORT WAVE WILL LIFT NORTH OVER
THE AREA THROUGH THIS EVENING. THE DISTURBANCE WILL BRING
INCREASING MOISTURE IN THE UPPER LEVELS WITH POSSIBLE SCATTERED
THUNDERSTORMS DEVELOPING WITH LITTLE OR NO RAIN. STORMS SHOULD
BECOME MORE WET AS THE NIGHT PROGRESSES. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF DRY
AND UNSTABLE AIR WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.
ALSO...LIGHTNING ACROSS VERY DRY FUELS WILL POSE A SIGNIFICANT
THREAT FOR NEW FIRE STARTS.

$$

CAZ280>282-284-ORZ620>622-624-162200-
/O.NEW.KMFR.FW.A.0013.080916T2300Z-080917T0500Z/
WESTERN KLAMATH NATIONAL FOREST-
CENTRAL SISKIYOU COUNTY INCLUDING SHASTA VALLEY-SHASTA-
TRINITY NATIONAL FOREST IN SISKIYOU COUNTY-
SISKIYOU COUNTY FROM THE CASCADE MOUNTAINS EAST AND SOUTH TO MT
SHASTA-WESTERN ROGUE BASIN INCLUDING THE ILLINOIS VALLEY-
SISKIYOU MOUNTAINS-EASTERN ROGUE VALLEY-
KLAMATH BASIN AND THE FREMONT-WINEMA NATIONAL FOREST-
541 AM PDT TUE SEP 16 2008

...FIRE WEATHER WATCH IN EFFECT FROM THIS AFTERNOON THROUGH THIS
EVENING FOR SCATTERED THUNDERSTORMS WITH INSUFFICIENT MOISTURE
ACROSS FIRE WEATHER ZONES 280 281 282 284 620 621 622 AND 624...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM THIS AFTERNOON THROUGH THIS
EVENING FOR SCATTERED THUNDERSTORMS WITH INSUFFICIENT MOISTURE
ACROSS FIRE WEATHER ZONES 280 281 282 284 620 621 622 AND 624.

A LOW PRESSURE SYSTEM FROM THE SOUTH WILL MOVE INTO THE REGION
THIS AFTERNOON AND MOVE SLOWLY NORTHEAST ACROSS THE AREA THROUGH
WEDNESDAY. THE LOW WILL BRING INCREASING HIGH LEVEL MOISTURE IN
SOUTHEAST FLOW ALOFT THAT WILL INTERACT WITH AN UNSTABLE
ATMOSPHERE TO PRODUCE SCATTERED THUNDERSTORMS WITH LITTLE OR NO 
RAIN. STORMS SHOULD BECOME MORE WET AS THE NIGHT PROGRESSES.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LIGHTNING ACROSS VERY DRY FUELS WILL POSE A
SIGNIFICANT THREAT FOR NEW FIRE STARTS. LISTEN FOR LATER FORECASTS
AND POSSIBLE RED FLAG WARNINGS.

$$

STAVISH
542 
WWUS86 KMFR 162154
RFWMFR

RED FLAG WARNING
NATIONAL WEATHER SERVICE MEDFORD OR
254 PM PDT TUE SEP 16 2008

...HAINES 6 IN ADDITION TO POSSIBLE DRY LIGHTNING THIS AFTERNOON
   AND EVENING...

ORZ617-623-170600-
/O.CON.KMFR.FW.W.0014.000000T0000Z-080917T0600Z/
UMPQUA NATIONAL FOREST-SOUTHERN OREGON CASCADES-
254 PM PDT TUE SEP 16 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
   EVENING FOR FIRE WEATHER ZONES 617 AND 623 FOR HAINES 6 OVER
   ONGOING WILDFIRE...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING FOR FIRE WEATHER ZONES 617 AND 623 FOR HAINES 6 OVER
ONGOING WILDFIRE.

A HAINES INDEX OF 6 COMBINED WITH ONGOING WILDFIRE WILL CREATE
HAZARDOUS FIRE WEATHER CONDITIONS THROUGH THIS EVENING. IN
ADDITION...LATE THIS AFTERNOON A SHORT WAVE WILL LIFT NORTH OVER
THE AREA THROUGH THIS EVENING. THE DISTURBANCE WILL BRING
INCREASING MOISTURE IN THE UPPER LEVELS WITH POSSIBLE SCATTERED
THUNDERSTORMS DEVELOPING WITH LITTLE OR NO RAIN. STORMS SHOULD
BECOME MORE WET AS THE NIGHT PROGRESSES.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF DRY
AND UNSTABLE AIR WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.
ALSO...LIGHTNING ACROSS VERY DRY FUELS WILL POSE A SIGNIFICANT
THREAT FOR NEW FIRE STARTS.

$$

CAZ280>282-284-ORZ620>622-624-170500-
/O.CON.KMFR.FW.A.0013.080916T2300Z-080917T0500Z/
WESTERN KLAMATH NATIONAL FOREST-
CENTRAL SISKIYOU COUNTY INCLUDING SHASTA VALLEY-SHASTA-
TRINITY NATIONAL FOREST IN SISKIYOU COUNTY-
SISKIYOU COUNTY FROM THE CASCADE MOUNTAINS EAST AND SOUTH TO MT
SHASTA-WESTERN ROGUE BASIN INCLUDING THE ILLINOIS VALLEY-
SISKIYOU MOUNTAINS-EASTERN ROGUE VALLEY-
KLAMATH BASIN AND THE FREMONT-WINEMA NATIONAL FOREST-
254 PM PDT TUE SEP 16 2008

...FIRE WEATHER WATCH REMAINS IN EFFECT UNTIL 10 PM PDT THIS
EVENING FOR SCATTERED THUNDERSTORMS WITH INSUFFICIENT MOISTURE
ACROSS FIRE WEATHER ZONES 280 281 282 284 620 621 622 AND 624...

A FIRE WEATHER WATCH REMAINS IN EFFECT UNTIL 10 PM PDT THIS
EVENING FOR SCATTERED THUNDERSTORMS WITH INSUFFICIENT MOISTURE
ACROSS FIRE WEATHER ZONES 280 281 282 284 620 621 622 AND 624. 

A LOW PRESSURE SYSTEM FROM THE SOUTH WILL MOVE INTO THE REGION
THIS AFTERNOON AND MOVE SLOWLY NORTHEAST ACROSS THE AREA THROUGH
WEDNESDAY. THE LOW WILL BRING INCREASING HIGH LEVEL MOISTURE IN
SOUTHEAST FLOW ALOFT THAT WILL INTERACT WITH AN UNSTABLE
ATMOSPHERE THAT COULD PRODUCE SCATTERED THUNDERSTORMS WITH LITTLE 
OR NO RAIN. STORMS SHOULD BECOME MORE WET AS THE NIGHT
PROGRESSES.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LIGHTNING ACROSS VERY DRY FUELS WILL POSE
A SIGNIFICANT THREAT FOR NEW FIRE STARTS. LISTEN FOR LATER
FORECASTS AND POSSIBLE RED FLAG WARNINGS.

$$
933 
WWUS86 KMFR 170516
RFWMFR

RED FLAG WARNING
NATIONAL WEATHER SERVICE MEDFORD OR
1016 PM PDT TUE SEP 16 2008

ORZ617-623-170630-
/O.CAN.KMFR.FW.W.0014.000000T0000Z-080917T0600Z/
UMPQUA NATIONAL FOREST-SOUTHERN OREGON CASCADES-
1016 PM PDT TUE SEP 16 2008

...RED FLAG WARNING IS CANCELLED FOR ZONES 617 AND 623 FOR HAINES
6 CONDITIONS...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE RED
FLAG WARNING. 

COOLER MORE STABLE AIR HAS MOVED INTO THE DISTRICT...HAINES 6 
CONDITIONS ARE NO LONGER OCCURRING AND ARE NOT EXPECTED.  THEREFORE...
THE RED FLAG WARNING HAS BEEN CANCELLED.

$$

CAZ280>282-284-ORZ620>622-624-170630-
/O.EXP.KMFR.FW.A.0013.000000T0000Z-080917T0500Z/
WESTERN KLAMATH NATIONAL FOREST-
CENTRAL SISKIYOU COUNTY INCLUDING SHASTA VALLEY-SHASTA-
TRINITY NATIONAL FOREST IN SISKIYOU COUNTY-
SISKIYOU COUNTY FROM THE CASCADE MOUNTAINS EAST AND SOUTH TO MT
SHASTA-WESTERN ROGUE BASIN INCLUDING THE ILLINOIS VALLEY-
SISKIYOU MOUNTAINS-EASTERN ROGUE VALLEY-
KLAMATH BASIN AND THE FREMONT-WINEMA NATIONAL FOREST-
1016 PM PDT TUE SEP 16 2008

...FIRE WEATHER WATCH FOR SCATTERED DRY THUNDERSTORMS HAS EXPIRED
FOR ZONES 280 281 282 284 620 621 622 AND 624 FOR DRY
THUNDERSTORMS...

THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

THERE HAVE BEEN NO LIGHTNING STRIKES SINCE 900 PM PDT AND LIGHTNING
IS NO LONGER EXPECTED. THEREFORE...THE WATCH HAS BEEN ALLOWED TO
EXPIRE.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this red flag warning went out at Sep 14, 9:05 AM PDT, 5 hours 26 minutes earlier.

Area forecast discussion, Sep 14, 9:05 AM PDT, 5 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
905 AM PDT SUN SEP 14 2008

.DISCUSSION...NO UPDATE IS NEEDED FOR THIS MORNING. THE MARINE
STRATUS WILL REMAIN ALONG THE COAST AND INTO THE COQUILLE VALLEY
THIS MORNING THEN SHOULD SLOWLY ERODE AROUND MIDDAY. CONDITIONS
FOR TODAY AND MONDAY WILL NOT CHANCE MUCH WITH CONTINUED DRY
AND WARM TEMPERATURES AWAY FROM THE COAST. 850 MB TEMPERATURES THIS
AFTERNOON WILL BE NEAR 25 C IN THE ROGUE VALLEY. THEREFORE MID 90S
LOOKS GOOD FOR THIS AFTERNOON. THE MAIN CHALLENGE WILL BE THE
POTENTIAL FOR THUNDERSTORMS. A PRELIMINARY LOOK AT THE 12Z NAM
MODEL SOUNDINGS WOULD SUGGEST THAT THE POTENTIAL EXIST FOR DRY
THUNDERSTORMS TUESDAY AFTERNOON ON NORTHERN CALIFORNIA...THEN
TUESDAY EVENING ALONG AND EAST OF THE CASCADES. AT THIS
TIME...MONDAY DOES NOT LOOK FAVORABLE FOR CONVECTION TO DEVELOP.
MORE THAN LIKELY CUMULUS WILL BE BUILDING IN THE AFTERNOON. THE
STORM THREAT GOES AWAY LATER TUESDAY EVENING WITH NOTHING MORE
THAN INSTABILITY SHOWERS TUESDAY NIGHT INTO EARLY WEDNESDAY
MORNING WITH MOST OF THE SHOWERS SHIFTING NORTHEAST.

&&

.AVIATION...LIFR CONDITIONS WILL CONTINUE ALONG THE COAST AND KOTH
THROUGH 11 AM WITH CIGS NEAR 100 FEET AND VIS AROUND 1/4 MILE. THE
MARINE STRATUS WILL ERODE IN THE COQUILLE VALLEY AFTER 11 AM THEN
ALONG THE COAST EARLY IN THE AFTERNOON. THE STRATUS WILL LINGER
INTO THE AFTERNOON SOUTH OF CAPE BLANCO. VFR INLAND TODAY WITH
AREAS OF SMOKE IN THE ROGUE VALLEY OCCASIONALY REDUCING VISIBILITY
TO AROUND 6 MILES.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...FIRE WEATHER WATCH FROM LATE TONIGHT THROUGH LATE MONDAY NIGHT
     FOR ORZ617-ORZ623.

CA...NONE.

PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR WINDS UNTIL 4 PM
     PDT THIS AFTERNOON FOR PZZ356-PZZ376.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 4 PM PDT THIS
     AFTERNOON FOR PZZ356-PZZ376.
     SMALL CRAFT ADVISORY FOR WINDS UNTIL 8 PM PDT THIS EVENING FOR
     PZZ370.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 8 PM PDT THIS
     EVENING FOR PZZ370.

PETRUCELLI
Hazardous weather outlook, Sep 14, 4:40 AM PDT, 9 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
440 AM PDT SUN SEP 14 2008

ORZ617-623-151140-
UMPQUA NATIONAL FOREST-SOUTHERN OREGON CASCADES-
440 AM PDT SUN SEP 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF OR.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

FIRE WEATHER WATCH IN EFFECT FOR MONDAY AND MONDAY NIGHT. SEE FIRE
WEATHER FORECAST FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GLASER

Nearby

Red Flag Warnings in Oregon, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.